Acta Mathematicae Applicatae Sinica

, Volume 13, Issue 4, pp 405–409 | Cite as

Lévy processes and homogeneous killing transformation

  • Ying Jiangang 
Article
  • 23 Downloads

Abstract

In this paper we introduce homogeneous multiplicative functionals of Lévy processes and investigate their bivariate Revuz measures. We also prove that the sector condition will be inherited by sub-Lévy processes through the killing transformation.

Key words

Lévy processes multiplicative functionals Revuz measures sector condition 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R.M. Blumenthal and R.K. Getoor. Markov Processes and Potential Theory. Academic Press, New York-San Francisco-London, 1968.Google Scholar
  2. [2]
    K. Ito. Lecture on Stochastic Processes. Tata Institute of Fundamental Research, Bombay, 1961.Google Scholar
  3. [3]
    P. Fitzsimmons and T. Salisbury. Capacity and Energy for Multiparameter Markov Processes.Ann. Inst. Henri. Poincaré, 1989, 25: 325–350.Google Scholar
  4. [4]
    R.K. Getoor. Excessive Measure. Birkhäuser, Boston-Basel-Berlin, 1990.Google Scholar
  5. [5]
    Z. Ma and M. Röckner. Introduction to Theory of Dirichlet Forms. Springer-Verlag, Berlin-Heidelberg-New York, 1992.Google Scholar
  6. [6]
    M.J. Sharpe. General Theory of Markov Processes. Academic Press, San Diego, 1988.Google Scholar
  7. [7]
    J. Ying. Revuz Measures and the Feynman-Kac Formula. Ph.D. Thesis, UC San Diego, 1993.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1997

Authors and Affiliations

  • Ying Jiangang 
    • 1
    • 2
  1. 1.Department of MathematicsZhejiang UniversityHangzhou
  2. 2.Probability Laboratory, Institute of Applied Mathematicsthe Chinese Academy of SciencesBeijingChina

Personalised recommendations